| Model Number |
FIBERTAG TIGHTROPE WITH FLIPCUTTER III |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/05/2021 it was reported by a sales representative via sems that an ar-1288rtt-fc3 tight-rope with flip cutter had an issue with the flip-cutter iii.When it made contact with the bone it came apart from the tip back to the main shaft of the device.It was removed from the patient and replaced it to complete the case.The patient is fine to date.
Additional Manufacturer Narrative
The complaint was confirmed via pictures.The tip of the device broke off.The cause of the event could not be determined as the device was not returned.